Infinitesimale Erweiterungen komplexer Räume.

Hans Werner Schuster

Commentarii mathematici Helvetici (1970)

  • Volume: 45, page 265-286
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Schuster, Hans Werner. "Infinitesimale Erweiterungen komplexer Räume.." Commentarii mathematici Helvetici 45 (1970): 265-286. <>.

author = {Schuster, Hans Werner},
journal = {Commentarii mathematici Helvetici},
pages = {265-286},
title = {Infinitesimale Erweiterungen komplexer Räume.},
url = {},
volume = {45},
year = {1970},

AU - Schuster, Hans Werner
TI - Infinitesimale Erweiterungen komplexer Räume.
JO - Commentarii mathematici Helvetici
PY - 1970
VL - 45
SP - 265
EP - 286
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.